# SDR QXEA200400721

- Difficulty date: October 14, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 7,715 hours, 5,977 cycles
- Engine: Ge CF348C1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM WITH CAMLOCK RECEPTACLES ON IT AT JUST FORWARD OF FS 280 HAS CORROSION ON TOP OF C CHANNEL. REPAIRED IAW REO 670-53-1-095 AND SRM 51-42-06-001-001.
